# SDR QMLA2013102513148

- Difficulty date: October 25, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- Aircraft time: 11,696 hours, 64,427 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 365A31181004
- Part serial: M1102
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,288 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE INSPECTION, A CRACK WAS FOUND IN THE ARM OF THE STARFLEX.  THE STARFLEX IS CURRENTLY BEING REPLACED AT THE TIME OF THIS SUBMISSION.
